图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v42.i6.50
pages 67-83

On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"
Igor A. Tereshchenko
National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

ABSTRACT

We proposed technique of construction of piecewise-polynomial weighting functions for the Petrov−Galerkin method in two-dimensional domain. The form of these functions is defined by finite number of variable parameters, connected with grid edges. We consider several variants of selection of these parameters depending on the modulus and direction of the vector of advection rate. The method of construction of finite-dimensional model of nonstationary process of convection-diffusion for arbitrary domain in the form of system of ordinary differential equations was proposed. Accuracy of the obtained model is ascertained by comparison of numerical and analytical solutions of a testing problem.


Articles with similar content:

Model and Numerical Solving Algorithm of Counteraction Problem for Two Restored after Failure Redundant Engineering Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Victor I. Potapov
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
One Generalization of the Fractional Differential Geoinformation Model of Research of Locally-nonequilibrium Geomigration Processes
Journal of Automation and Information Sciences, Vol.45, 2013, issue 1
Vladimir M. Bulavatskiy
Applying the Regularization Method to Estimation Problems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vyacheslav F. Gubarev, Nikolay N. Aksenov